MAUDE Adverse Event Report: HALYARD HEALTH CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET WITH ENFIT CONNECTO; DH CORTRAK DISPOSABLES

HALYARD HEALTH CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET WITH ENFIT CONNECTO; DH CORTRAK DISPOSABLES
Model Number 42-9558
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for lot 76937 was reviewed and the product was produced according to product specifications.All information reasonably known as of 17 apr 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported that the distal tip fell off.Per additional information received on (b)(6) 2018 the nasojejunal (nj) tube was inserted with radiological guidance on (b)(6) 2018.On (b)(6) 2018 the nursing staff noticed that the nj tube has migrated significantly, so it was removed.Upon removal it was noted that the distal tip was completely missing.The patient was observed for passage of the tip in the bowel movements.No harm to patient.
 
Additional Manufacturer Narrative
One used sample was returned for evaluation.The sample was received with no bolus tip attached.The bolus was not received.The distal end of the tubing was examined under magnification.The edge was smooth, with no jagged tearing.There are potential kerf marks visible on the end.The overall length of the returned sample measured 54 3/4 inches from the base of the y adaptor to the tip of the tubing.An assessment of the manufacturing process was performed, and no activities or tools that could cause this type of damage could be identified.The complaint is confirmed with unknown root cause.All information reasonably known as of 29 may 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 10 may 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.

Brand Name
CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET WITH ENFIT CONNECTO
Common Device Name
DH CORTRAK DISPOSABLES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7439520
Report Number3011270181-2018-00009
Device Sequence Number13704700
Product Code KNT
UDI-Device Identifier20815149020727
UDI-Public20815149020727
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date01/31/2022
Device Model Number42-9558
Device Catalogue Number104609900
Device Lot Number76937
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/27/2018
Supplement Date Received by Manufacturer05/07/2018
05/22/2018
Initial Report FDA Received Date04/18/2018
Supplement Report FDA Received Date05/14/2018
05/31/2018
Patient Sequence Number1